# SDR DALA2025040102399

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0882635) CORROSION ON WEB STRAP AT STA 1027, RBL 18, WL 208. REMOVED AND REPLACED DAMAGED STRAP AT STA 1027 RBL 18 WL 208 PER B737 - 800 SRM 51-40-02-0G AND BOEING DWG 147A5714 REV: C.
